# SDR CA050922004

- Difficulty date: September 20, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Boeing 737522
- Engine: Cfmint CFM563C1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: 311A106595
- Condition: Departed
- Location: Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN DEPARTING, AC HAD A NR1 ENG NACELLE STRUT ACCESS PANEL DEPART FROM AC.  AC WAS INSPECTED FOR DAMAGE RESULTING FROM DEPARTURE OF THIS PANEL, AND FOR  POSSIBLE CAUSE.  REST OF PANELS WERE CHECKED FOR SECURITY. NO ADDITIONAL FAULTS FOUND. AC WAS RELEASED BACK INTO SERVICE UNDER CDL 54-20-1 AND PANEL WAS REPLACED THAT NIGHT. PANEL IS SECURED INTO PLACE USING ZEUS OR CAM-LOCK STYLE FASTENERS. COULD NOT FIND ACTION OR MAINT ACTIVITY THAT WOULD HAVE LED TO DEPARTURE OF THIS PANEL. THIS ONLY INCLUDED PANELS WITH SCREWS AS SCREWS WERE COMING LOOSE AND FALLING OUT. TECH INFO BULLETIN (TIB) TO ALL MAINT STAFF TO PROVIDE A REMINDER OF THE PROCESS FOR SECURING THESE PANELS AND THEIR FASTENERS.
